# SDR DALA2019050802946

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 66,086 hours, 28,106 cycles
- System (JASC): 5270 · Door Warning System
- Part: Slider
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 689, L/P 5810520) DOOR 1R SLIDE LIGHT INOP. REPOSITIONED FWD GIRT BAR SLIDER AT R1 DOOR PER MM 25-66. OPS CHECK GOOD SLIDE LIGHT WORKS CORRECTLY.
